MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-100/I20-40
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
Endologix became aware of a right internal aneurysm that grew to 5cm on (b)(6) 2018 as reported by physician (b)(6) at (b)(6) medical center.The reported aneurysm sac growth was discovered by angiogram on (b)(6) 2018.The patient was originally implanted with an afx bifurcated stent graft on (b)(6) 2015 by the reporting physician.During re-intervention, the patient was treated by implanting an afx iliac limb and extender on (b)(6) 2018 by physician (b)(6).The patient was asymptomatic prior to re-intervention.Post-secondary procedure the patient is in stable condition and is planned to be released on (b)(6) 2018.No endoleak was noted prior and post secondary procedure.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was unsubstantial evidence to support the following reported event: the sac growth complaint is unconfirmed due to a lack of comparison imaging.The right internal iliac aneurysm (32.5mm distal to the inferior stent margin of the stent) complaint is confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined based on the information shared with endologix to review.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be stable condition post secondary endovascular procedure.The manufacturing lot review confirmed the involved device met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.(b)(4).

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7566000
Report Number2031527-2018-00513
Device Sequence Number1523669
Product Code MIH
UDI-Device Identifier00818009014207
UDI-Public(01)00818009014207(17)171103
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/03/2017
Device Model NumberBA28-100/I20-40
Device Lot Number1284147-024
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer05/28/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR